# SDR DALA2021121307638

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 61,506 hours, 28,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2049928) DURING INSPECTION FOUND BENT AND CRACK CUTOUT FRAME OF THE ACCESS DOOR THE EXTERNAL POWER RECEPTACLE. CUTOUT FRAME OF THE ACCESS DOOR THE EXTERNAL POWER RECEPTACLE WAS REPAIRED PER B737-800 SRM 53-10-15-2R REPAIR 5.
